# SDR A6WA2018091046043

- Difficulty date: September 7, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 34,942 hours, 33,874 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R31527149
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT HANDRAIL CUP CORRODED FROM FS 340.00 AND LBL38.  REPLACED CUP BRACKET IAW SRM 51-42-06, 51-42-13, TR51-42, 51-21-06, 53-21-23.
